Duke Mathematical Journal

An improved upper bound for the 3 -dimensional dimer problem

Mihai Ciucu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 94, Number 1 (1998), 1-11.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077230074

Digital Object Identifier
doi:10.1215/S0012-7094-98-09401-7

Mathematical Reviews number (MathSciNet)
MR1635888

Zentralblatt MATH identifier
0939.05024

Subjects
Primary: 05B40: Packing and covering [See also 11H31, 52C15, 52C17]
Secondary: 82B20: Lattice systems (Ising, dimer, Potts, etc.) and systems on graphs

Citation

Ciucu, Mihai. An improved upper bound for the $3$ -dimensional dimer problem. Duke Math. J. 94 (1998), no. 1, 1--11. doi:10.1215/S0012-7094-98-09401-7. https://projecteuclid.org/euclid.dmj/1077230074


Export citation

References

  • [1] J. A. Bondy and D. J. A. Welsh, A note on the monomer dimer problem, Proc. Cambridge Philos. Soc. 62 (1966), 503–505.
  • [2] M. Ciucu, Higher dimensional Aztec diamonds and a $(2^{d}+2)$-vertex model, to appear in J. Algebraic Combin.
  • [3] R. H. Fowler and G. S. Rushbrooke, An attempt to extend the statistical theory of perfect solutions, Trans. Faraday Soc. 33 (1937), 1272–1294.
  • [4] J. M. Hammersley, Existence theorems and Monte Carlo methods for the monomer-dimer problem, Research Papers in Statistics (Festschrift J. Neyman), John Wiley, London, 1966, pp. 125–146.
  • [5] J. M. Hammersley, An improved lower bound for the multidimensional dimer problem, Proc. Cambridge Philos. Soc. 64 (1968), 455–463.
  • [6] P. W. Kasteleyn, The statistics of dimers on a lattice, I: The number of dimer arrangements on a quadratic lattice, Physica 27 (1961), 1209–1225.
  • [7] H. Minc, An upper bound for the multidimensional dimer problem, Math. Proc. Cambridge Philos. Soc. 83 (1978), no. 3, 461–462.
  • [8] H. Minc, An asymptotic solution of the multidimensional dimer problem, Linear and Multilinear Algebra 8 (1979/80), no. 3, 235–239.
  • [9] H. Minc, Review of [12], Math. Reviews (January 1982), article 82a:15004, 63.
  • [10] J. F. Nagle, New series-expansion method for the dimer problem, Phys. Rev. 152 (1966), 190–197.
  • [11] V. B. Priezzhev, The statistics of dimers on a three-dimensional lattice, II: An improved lower bound, J. Statist. Phys. 26 (1981), no. 4, 829–837.
  • [12] A. Schrijver and W. G. Valiant, On lower bounds for permanents, Nederl. Akad. Wetensch. Indag. Math. 42 (1980), no. 4, 425–427.
  • [13] R. P. Stanley, Enumerative combinatorics. Vol. I, The Wadsworth & Brooks/Cole Mathematics Series, Wadsworth & Brooks/Cole Advanced Books & Software, Monterey, CA, 1986.
  • [14] H. N. V. Temperley and Michael E. Fisher, Dimer problem in statistical mechanics—an exact result, Philos. Mag. (8) 6 (1961), 1061–1063.